Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes sleep apnea and pain in torso of a person on Primox

Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3579 Questions

default
Posted on Fri, 16 Oct 2015 in Brain and Spine
Question: I had a postherptic nerulogiaa on left flank. Which went off by taking medicine primox. But now a day on right side flank or torso I am experiencing pain. Also in right leg all over. It's limited to right side only. tingling sensation on legs while applying pressure .I feel tremors while sleeping. It's not constant but it comes and goes. Urine test, blood test, ultrasound are normal.

I am on with vitamin d3 and primox.

doctor
Answered by Dr. Suresh Heijebu 5 hours later
Brief Answer:
Addition of pregabalin will help

Detailed Answer:
Hello,

I can understand your concern.

You seem to have an incomplete response to Primox.

This is a relapse of PHN

This can be treated with an inclusion of a drug called pregabalin(an analgesic anticonvulsant).This drug has central effects on pain modulation and can cause a statistically significant reduction in pain severity scores.

I generally recommend oral tablets of Pregabalin for 1-2 weeks.Please check with your physician if he shares my view and if can prescribe them to you.

Post your further queries if any.
Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suresh Heijebu 2 hours later
Thanks for your response. I have PHN on left flank before 1 year. but I am experiencing pain on right flank with those symptoms. Tingling sensation on legs. Only Right leg pain with flank pain.
Is it possible that PHN can develop on both sides?
Shall I continue with primox?
I am doubting sciatica nerve involvement.
doctor
Answered by Dr. Suresh Heijebu 2 hours later
Brief Answer:
The possibility of sciatica is little, but can still exist.

Detailed Answer:
Hello,

I understand your concern.

Yes, PNH can develop on both sides.

You can continue with Primox as of now.

The possibility of sciatica can be ruled out if you can get an MRI of the lumbar spine.This will help to rule out nerve disorder.

Thank you.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics

Recent questions on  Tingling sensation

doctor1 MD

When I woke up this morning, my left eye was blood shot, as if a vessel had broken. I have no pain, but I do have a slight tingling sensation . What may be the cause?

doctor1 MD

For about 3-4 weeks I get a sharp pain in my left shin (beside the bone), mostly when I stand up after sitting. Sometimes the pain shoots up the left side of my left thigh, and sometimes in my calf. I have difficulty putting my weight on my leg...

doctor1 MD

I have been having tingling sensation on my right shoulder. Only about four-five times a day. This has been going on for five days. Only lasts for 10-15 seconds. Feels like ants crawling on me.

doctor1 MD

I have a dear friend whom woke up one morning with a blackened/ red eye lid. There was a slight swelling but no tingle sensation/ numbness. The discoloration goes over her upper eye lid to almost her nose . She did not receive any trauma to the eye. There is no vision problems, and no other apparent symptoms? I am worried that this could be a secondary condition? I have researched this , and I have come up with no ideas. Any thoughts? Thank you in advance!

doctor1 MD

Doctor, I am an 18 year old male, I recently came back from a week in Cuba, and about halfway during my stay I started getting minor mouth sores (canker) and a slight tingling/irritation of the skin on the outside of my cheek of the responding side of the sores, very small bumps aswell leading from my lip/mustache line to my chin, slight redness, very small bumps (not visible, you have to feel) and slight dryness of skin, my oral hygiene is very good. I live in Vancouver and it is very cold. my doctor has prescribed me Cortate ointment for the skin on my cheek, but it does not seen to be helping.